mental-health-icon

Suffering frm side effect

I had a habit of unnecessary thinking so I visited a psychiatrist , I described the symptoms and he said it was ocd and prescribed me medicine.After taking those medicine It gave me relief but I suffer from many side effect such as weakness,  and disinterest in studies which is very much affecting my career.
views-icons 148 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Vijayanath
Psychiatrist 8 yrs exp Bangalore
Hi. I feel you have read the side effects of these drugs in Internet and you are feeling all of them. Try to habituate some physical activity. Have healthy diet you will surely come out of it.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sugandha Gupta
Psychiatrist 11 yrs exp Delhi
Antiobsessional drugs do not cause weakness or memory impairment or disinterest in studies. it may however be due to sedation which is sometimes a common side effect of such drugs. depression is commonly associated with OCD and may also be the cause of your related complaints. Discuss it with your Psychiatrist for the possibilities and change of medication if required.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO